# SDR CA990401007

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 2D30
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6101A18
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL, CORROSION WAS FOUND ON THE PROPELLER BLADES SHANK AND IN THE BLADE TAPER BORES. THE BLADES WERE MACHINED TO THE OVERHAUL SPECIFICATIONS AND RETURNED TO SERVICE.
